# SDR SWAA2019011527858

- Difficulty date: November 28, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR VAPOR BARRIER CRACKED.  REPAIRED BARRIER IAW SRM.
